MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FLOCATH HYDRO-COATED TIEM; CATHETER, URETHRAL

TELEFLEX MEDICAL SDN. BHD. FLOCATH HYDRO-COATED TIEM; CATHETER, URETHRAL
Model Number IPN050938
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Date of Event 02/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Patient stated they used one catheter and they started bleeding.No other details provided.Additional information: patient advised that these are causing pain and bleeding.No injuries or medical intervention were reported.
 
Additional Manufacturer Narrative
(b)(4).The device lot number was not provided; therefore a dhr review could not be conducted.No physical sample or the lot number provided, the physical testing or dhr review are not able to be performed to further identify any potential root cause from manufacturing processes.Based on the limited information provided, the complaint is not confirmed as the root cause of the defect is not able to be identified.Without the present of the sample for investigation, no physical examination or testing could be conducted to further identify the root cause of the complaint reported.
 
Event or Problem Description

Brand Name
FLOCATH HYDRO-COATED TIEM
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13839089
Report Number8040412-2022-00057
Device Sequence Number870867
Product Code GBM
UDI-Device Identifier04026704318339
UDI-Public04026704318339
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183461
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN050938
Device Catalogue Number220850140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale